| Model Number |
7K78-30 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(6).Patient information: no specific patient information was provided.
Event or Problem Description
The customer generated falsely elevated architect total -hcg results for one patient.The initial result was 36.08 miu/ml (positive) and the retest was less than 1.2 miu/ml (negative).No impact to patient management was reported.
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 11237ui00.The ticket search determined that there is elevated complaint activity for the reagent lot.A review of tracking and non-statistical trending did not identify trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing protocol was executed using retained samples of the reagent lot, all validity and acceptance criteria were met.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect total b-hcg for lot 11237ui00 was identified.
Additional Manufacturer Narrative
Previously submitted report #3005094123-2020-00245-01 inadvertently listed (b)(6) 2020 in g4.The correct date for g4 was (b)(6) 2020.